An Appropriate Numerical Method for Solving Nonlinear Volterra-Fredholm Integral Equations

International Journal of Mathematics and Systems Science

View Publication Info
 
 
Field Value
 
Title An Appropriate Numerical Method for Solving Nonlinear Volterra-Fredholm Integral Equations
 
Creator Katani 1, Roghayeh
 
Subject Volterra-Fredholm integral equations; Romberg quadrature rule; numerical solution.
 
Description This paper is concerned with the numerical solution of the mixed Volterra-Fredholm integral equations by using a version of the block by block method. This method efficient for linear and nonlinear equations and it avoids the need for spacial starting values. The convergence is proved and finally performance of the method is illustrated by means of some significative examples.
 
Publisher EnPress Publisher LLC
 
Contributor
 
Date 2018-11-02
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/492
10.24294/ijmss.v1i2.492
 
Source International Journal of Mathematics and Systems Science; Vol 1, No 2 (Published)
2578-1839
10.24294/ijmss.v1i2
 
Language eng
 
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/492/755
https://systems.enpress-publisher.com/index.php/IJMSS/article/downloadSuppFile/492/263
 
Rights Copyright (c) 2018 International Journal of Mathematics and Systems Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library